Health Care Articles
|Health Basics Articles
|Health Problems Articles
Quitting Caffeine is Hard
Caffeine is the most universally consumed addictive drug in reality. The most frequently used psychoactive material on earth, caffeine, is used on a daily basis by an predictably 90% of Americans. A lot of us probably by no means considered it to be a drug, but it certainly is. Though coffee drinking accounts for the majority of caffeine intake (75%) in the U.S., caffeine is found in lots of other foodstuffs (tea, chocolate, cola and other beverages) as well as in various medicines. In fact, use of caffeine can leads to mental problems. The peaks and sags of attention and energy that are the hallmark of a caffeine addict lowers the overall sharpness throughout the day. Without repeated administration of caffeine, our energy decreases and intellectual attention flags. Just like other addictive drugs, caffeine addiction holds its own problems and the “treatment” is more of the drug.
Withdrawal From Caffeine
Caffeine withdrawal does not occur for everyone, but a majority percentage of people will get withdrawal symptoms if they suddenly stop drinking caffeine. Caffeine is an appetite suppressant. If we stop the intake of caffeine, it can increase appetite. Unless those hunger pangs are sated duly, a headache ensues from the buildup of acid secretions. To stay away from these unwanted side-effects, go off caffeine step by step. Also take care to nibble at small snacks which are filling without being injurious. These could servings of fresh fruit, fresh raw salad not including salad oil dressing, or nuts. With the latter, you should to be cautious that they are not salted or are low salt.
Symptoms will usually be little intense for people who have consumed larger amounts and for longer periods of time. One more factor which causes headaches after caffeine withdrawal is the diuretic effect of caffeine. When the body gets familiarized to that push over a long period the elimination period starts getting hampered. The buildup of fluid in the body will sooner or later cause a hammering in the temples.
Withdrawal generally begins about 12-24 hours after last consumption, peaks between 20-48 hours, and lasts about a week. Here are a few of the caffeine withdrawal symtoms one can examine easily:
How to Treat Caffeine Withdrawal
|Copyright © Health-Care-Articles.info
|Catch our new Health Care Blog